MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S3,17.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S3,17.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Catalog Number 962344
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that surgeon implanted a ps femur and tc3 insert.Discovered the incompatibility issue post op day one.Contacted the surgeon immediately after it was discovered.He was not concerned because of how the implants felt during trialing.Brought the exact size dni's of the femur and tc3 insert to show surgeon two days post op.Surgeon expressed he is not concerned and elected to take no action at this time.

Brand Name
TC3 RP TIBIAL INSERT S3,17.5
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8249838
Report Number1818910-2019-81003
Device Sequence Number16626615
Product Code NJL
UDI-Device Identifier10603295242253
UDI-Public10603295242253
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number962344
Device Lot NumberH20800
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2018
Initial Report FDA Received Date01/15/2019
Patient Sequence Number1
Patient Age72 YR